CALPOL SYRUP INFANT SUSPENSION. 100ML

KSh360

Calpol syrup Infant Suspension 100 Ml is meant for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething,

SKU: 1827 Categories: , , Tag:

Description

Calpol syrup Infant Suspension 100 Ml is meant for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, colds & influenza, aches and pains and post-immunisation fever. Available at our locations and branches country wide.

Usage:
For the relief of fever after vaccinations at 2, 3 and 4 months

2.5ml. This dose may be given up to 4 times a day starting at the time of vaccination. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist.

Age : 2 – 3 months

Dose

Pain and other causes of fever – if your baby weighs over 4 kg and was born after 37 weeks

• Do not give to babies less than 2 months of age.

• Leave at least 4 hours between doses.

• Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist.

Available at our locations and branches country wide.

Additional information

Weight 1 kg

Reviews

There are no reviews yet.

Be the first to review “CALPOL SYRUP INFANT SUSPENSION. 100ML”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsCALPOL SYRUP INFANT SUSPENSION. 100ML removePANADOL ADVANCE TABS 20S removePANADOL BABY & INFANT 100ML removeREME-D SUSPENSION 114ML removePANADOL EXTRA TABS 100S removePARAFAST TABS 8S remove
ImagePanadol-Advance-Tabs-20sPANADOL-BABY-&-INFANT-100MLREME-D-SUSPENSIONPanadol-Extra-Tabs-100sParafast-ET-500MG
SKU182776857687841176947746
Rating
PriceKSh360KSh200 KSh350KSh140KSh610KSh240
Stock
Availability
Add to cart

DescriptionCalpol syrup Infant Suspension 100 Ml is meant for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething,Panadol advance is For Everyday pain relief, Paracetamol with advanced technology for faster absorption. Available at Rangechem pharmacies countrywidePanadol Baby & Infant 100ml Suspension provides effective temporary relief from the pain and fever associated with:
  • Toothache
  • Sore throat
  • Childhood infections
  • Immunisation
  • Teething
REME-D SUSPENSION Milk of Magnesia also reduces stomach acid, and increases water in the intestines which may induce defecation. Milk of Magnesia is used as a laxative to relieve occasional constipation(irregularity) and as an antacid to relieve indigestion, sour stomach, and heartburn.It contains a clinically proven combination of medicinal ingredients and each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.Parafast tabs 8S Contains Ibuprofen And Paracetamol. Parafast Tabs 8S Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains.
ContentCalpol syrup Infant Suspension 100 Ml is meant for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, colds & influenza, aches and pains and post-immunisation fever. Available at our locations and branches country wide. Usage: For the relief of fever after vaccinations at 2, 3 and 4 months 2.5ml. This dose may be given up to 4 times a day starting at the time of vaccination. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist. Age : 2 – 3 months Dose Pain and other causes of fever - if your baby weighs over 4 kg and was born after 37 weeks • Do not give to babies less than 2 months of age. • Leave at least 4 hours between doses. • Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist. Available at our locations and branches country wide.
Panadol advance tabs 20s is For Everyday pain relief, Paracetamol with advanced technology for faster absorption.
Adults and children aged over 12 years can take 1-2 tablets of Panadol Advance (500mg Paracetamol) every 4-6 hours with water as required. Do not exceed the maximum of 8 tablets in a 24-hour period. Do not use it for more than a few days at a time except on medical advice.
Panadol Advance Tabs 20s is not recommended for use in children aged under 12 years.
Dosage Adults, including the elderly, and children aged 16 years and over
  • One or two tablets up to four times daily as required.
For Children in the age bracket 10-15 years
  • One tablet up to four times daily as required.
  •  Children should not be given Panadol Advance 500 mg Tablets for more than 3 days without consulting a doctor.
  • These doses should not be repeated more frequently than every four hours nor should more than four doses be given in any 24 hour period.
  • This medication is NOT suitable for children under 10 years of age.
 
Special warnings and precautions for use
  Contains paracetamol. Do not use with any other paracetamol-containing products. Underlying liver disease increases the risk or paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication. Do not exceed the stated dose. Patients should be advised to consult their doctor if their headaches become persistent. Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day.
Panadol Baby & Infant 100ml Suspension provides effective temporary relief from the pain and fever associated with:
  • Toothache
  • Sore throat
  • Childhood infections
  • Immunisation
  • Teething

Dosage information: This dose may be repeated if necessary, every 4 hours.

Weight (kg) Age Dose vol (ml)*
5 – 6 2-3 months 3
6 – 7 3-4 months 3.5
7 – 8 4-6 months 4
8 – 9 6-8 months 5
9 - 10 8-12 months 5.5
10 – 12 1-2 years 6
12 - 14 2-3 years 7.5
14 - 16 3-4 years 8.5
16 - 18 4-5 years 10
How To Use
  1. Shake the bottle
  2. Measure the required amount in syringe or dropper (see diagram below).
  3. Either drop directly onto the child’s tongue, or mix with a little juice or water first.
Ingredients

Active ingredients:

  • Panadol Baby & Infant 100ml is a pleasant suspension with a Strawberry flavour and comes with a dosing device which makes it easier to administer
  • Each 5ml contains 120mg paracetamol
ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Warnings A dose of 10-15 mg/kg to be repeated
  • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours
  • Do not give to your child more frequently than every 4 hours.
  • Do not give to your child more than four doses in any 24 hour period
  • Do not give to your child for longer than 3 days without asking a doctor
  • Do not use if using other products containing paracetamol.
  • For children aged 2-3 month use under doctors guidance. A single dose of 10 - 15 mg/ kg for symptomatic relief of reaction due to vaccination.
Medical advice should be sought if fever persists after a second dose. For other indications, give only under medical advice. Not recommended for children under 2 months. Medical advice should be sought before giving Panadol Baby & Infant to your child if:
  • Your child has liver or kidney problems
  • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
  • Your child has hereditary problems of fructose intolerance must not take Panadol Baby & Infant as this product contains Maltitol & Sorbitol liquid (666.5 mg per 5 ml suspension).
  • Do not give Panadol if your child has previous history of hypersensitivity to paracetamol or any other ingredients in this product
  • This product contains ethyl-, methyl-, propyl-hydroxybenzoates (E219, E215, E217) which may cause allergic reactions (possibly delayed).
  • Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.
 
REME-D SUSPENSION Milk of Magnesia also reduces stomach acid, and increases water in the intestines which may induce defecation. Milk of Magnesia is used as a laxative to relieve occasional constipation(irregularity) and as an antacid to relieve indigestion, sour stomach, and heartburn.    

PANADOL EXTRA TABS 100S

It contains a clinically proven combination of medicinal ingredients and each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.   Usage 1-2 tablets, every 4-6 hours. Not to exceed 8 tablets in a 24-hour period.
Parafast  tabs 8s Contain Ibuprofen And Paracetamol. It Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains. Ibuprofen And Paracetamol Work Together In Paracetamol To Manage Fever, Pain, And Inflammation In Children. It Is Effective In The Treatment Of Mild To Moderate Muscular Pain, Headache, Earache, Toothache, And Post-Immunization Fever. It Is Also Used In The Relief Of Pain Due To Sore Throat, Teething And Symptoms Of Cold And Influenza. Take As Directed By The Physician/Pharmacist. Each Tab Contains Ibuprofen 100 Mg And Paracetamol 125 Mg. Nausea And Vomiting, Rash, Bloody And Cloudy Urine
Weight120111008
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Weight 1 kg
Weight 20 kg
Weight 1 kg
Weight 1 kg
Weight 100 kg
Weight 8 kg